# SDR CALA2017122504598

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE EMERGENCY LIGHT FUNCTION, FOUND THAT THREE EMERGENCY LIGHTS LENS CRACKED.  REPLACED THE EMERGENCY LIGHTS,  TESTED AND  FOUND NORMAL IAW AMM 33-51-05-960-003, REV 81.
